| Model Number |
ZLB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).An attempt has been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a patient had a myopic surprise.The surgeon explanted the intraocular lens (iol) and replaced it with another model with a lower diopter.No additional information was provided to johnson & johnson surgical vision.
Additional Manufacturer Narrative
Further information was provided and reported there was no incision enlargement, sutures or vitrectomy required.The patient is doing good post operatively.No additional information was provided.Device available for evaluation? yes.Returned to manufacturer on: 10/22/2019.Device returned to manufacturer ¿ yes.Device evaluation: a visual inspection of the lens show it was cut through the center of the optic, most probably to aid in explant.Based on the condition of the lens, further analysis is not possible.The reported complaint event could not be confirmed.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured according to specifications.The search revealed that no similar complaint for this production order number has been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.